Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 2, pp. 429-440 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Cohomology of torus bundles over Kuga fiber varieties

Min Ho Lee

Department of Mathematics, University of Northern Iowa, Cedar Falls, Iowa 50614, U.S.A.,

Abstract: A Kuga fiber variety is a family of abelian varieties parametrized by a locally symmetric space and is constructed by using an equivariant holomorphic map of Hermitian symmetric domains. We construct a complex torus bundle $\mathcal T$ over a Kuga fiber variety $Y$ parametrized by $X$ and express its cohomology $H^* (\mathcal T, \mathbb C)$ in terms of the cohomology of $Y$ as well as in terms of the cohomology of the locally symmetric space $X$.

Keywords: torus bundles, Kuga fiber varieties, arithmetic varieties

Classification (MSC2000): 14K99, 11F75

Full text of the article:

Electronic version published on: 18 Sep 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition